The asymptotic eigenvalue distribution for non-smooth elliptic operators. (English) Zbl 0312.35058


35P20 Asymptotic distributions of eigenvalues in context of PDEs
35J30 Higher-order elliptic equations
Full Text: DOI


[1] S. Agmon: On kernels, eigenvalues and eigenfunctions of operator related to elliptic problems, Comm. Pure. Appl. Math., 18, 627-663 (1965). · Zbl 0151.20203
[2] M. S. Birman: On the spectrum of singular boundary value problems. Math. Sb., 55, 125-174 (1961) (in Russian) ; A. M. S. Transl., 53, 23-80. · Zbl 0174.42502
[3] M.S. Birman and M. E. Solomjak: Leading term in the asymptotic spectral formula for nonsmooth elliptic problems. Functional analysis and its application, 4, 1-13 (1970) (in Russian). · Zbl 0225.35077
[4] M. S. Birman and V. V. Borzov: On the asymptotic of the discrete spectrum of some singular differential operators. Problem of Math. Phys., 5, 1-24 (1971) (in Russian). · Zbl 0299.35073
[5] G. V. Rosenbljum: The distribution of the discrete spectrum for singular differential operators. Dokl. Akad. Nauk SSSR, 202, 1012-1015 (1972) (in Russian) ; Soviet Math. Dokl., 13, 245-249 (1972). · Zbl 0249.35069
[6] E.G. Titchmarsh: Eigenf unction Expansions Associated with Second Order Differential Equations, Vol. II. Oxford University Press (1958). · Zbl 0097.27601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.